ChevelleForum.net

Go Back   Chevrolet Chevelle Forums > The Backyard meeting spot > Off Topic

Reply
 
Thread Tools Display Modes
  #11  
Old 05-01-2017, 07:57 PM
Ken Hayes's Avatar
Ken Hayes Ken Hayes is offline
Senior Member
 
Join Date: Nov 2013
Location: Dearborn Heights. MI
Posts: 906
Default

Hey Tony, guess what.........I ended up in ER again Sunday morning. Even though I stopped takin the meds on Saturday night they were still in me and makin me hard to breathe so Judy took me back. I hate it when the nurses say "Hi Ken".....like they know me...........THEY DO !!

After 2 IV's, shot of somethin in the IV, steroids and a breathing treatment they let me go home after 8 hours. Doctor gave me a script for Prednisone which is a steroid that messes with one of the BP meds. Judy said try em both and see what happens.........HOLY CRAP.......LA LA LAND !! Told her that it..........no more meds period.

See how everything goes tomorrow and Wednesday.
__________________
Today, is the tomorrow you worried about yesterday..enjoy it !!!

www.chevelleclubofmichigan.com
Reply With Quote
  #12  
Old 05-01-2017, 09:32 PM
flash flash is offline
Senior Member
 
Join Date: Dec 2009
Location: Canton Georgia
Posts: 8,211
Default

Wow Ken ,they are really putting you through the ringer ,hope you are better soon.
__________________

John
Reply With Quote
  #13  
Old 05-02-2017, 05:39 AM
FlintTony FlintTony is offline
Senior Member
 
Join Date: Dec 2009
Posts: 1,373
Default

You sure that the Doc doesn't have it in for you somehow? Maybe you dated his wife way back when and he is getting even with you! Good luck!
Reply With Quote
  #14  
Old 05-04-2017, 01:59 PM
Ken Hayes's Avatar
Ken Hayes Ken Hayes is offline
Senior Member
 
Join Date: Nov 2013
Location: Dearborn Heights. MI
Posts: 906
Default

Called my regular Doc yesterday and said I'm stopping the Lisinopril (a BP med). He said why? Told him the side effects are driving me crazy. I cant stay focused on anything, I'm dizzy, I'm tired all the time, I feel weak and hard time breathing. Oh I don't think its the Lisinopril that's doing it. I told him that is the ONLY med I'm taking now. And if he looks it up, these are the common side effects for men. So he said go ahead and stop for a while and come in sometime next week.

I'm not a Doctor nor have I ever claimed to be, but I think I know my own body after 70+ years. The "Stroke" they said I had was the result of a pinched nerve that I have in my spine. (a Chiropractor confirmed that) The "AFib" I had was brought on by my own stupidity of over using the Nebulizer machine in a 1 day period. (the Respiratory guy in the hospital confirmed this & taught us how to use the machine properly)

Will update in a few days.
__________________
Today, is the tomorrow you worried about yesterday..enjoy it !!!

www.chevelleclubofmichigan.com
Reply With Quote
  #15  
Old 05-05-2017, 05:58 AM
FlintTony FlintTony is offline
Senior Member
 
Join Date: Dec 2009
Posts: 1,373
Default

I've been saying for years that I think the Docs are in cahoots with the pill manufactures. They must get paid for prescribing all the shit they do, that most people do not really need. Hang in there Ken, and let us know how you are doing.
Reply With Quote
  #16  
Old 05-05-2017, 03:11 PM
mestorod70 mestorod70 is offline
Senior Member
 
Join Date: Jun 2013
Location: honah lee in a cave by the sea
Posts: 368
Default

Ive been taking lisinopril for a few years.
Im at the point where i take every other day...my idea.
Yes it can make you dizzy...ive always been dizzy...lol.
When i first started my bp was borderline...139 over 70 or something.
I check my bp every few days...most times im in the 122 range.
If i go to the doc it skyrockets up into the 150 range.
Its called white coat syndrome....back from doc...120s again.
PS im 6ft and 160 lbs wet.
Reply With Quote
  #17  
Old 05-07-2017, 12:49 AM
carpoor carpoor is offline
Senior Member
 
Join Date: Dec 2011
Location: Floriduh
Posts: 2,083
Default

Suddenly I feel fat... I am 173 +/- and less than 6ft tall.
__________________
1972 SS 454 Chevelle LS5/M21/12 bolt 3.73 posi
1969 Malibu factory L48/M20/12 bolt 3.31 posi
2001 Silverado RCSS LQ4/80E/4.11 posi. Cam'd & bolt ons
Reply With Quote
  #18  
Old 05-12-2017, 11:17 PM
Ken Hayes's Avatar
Ken Hayes Ken Hayes is offline
Senior Member
 
Join Date: Nov 2013
Location: Dearborn Heights. MI
Posts: 906
Default

Hey Tony, guess what?? I ended up in the hospital again late Sunday night with AFIB. ER nurses are like.....your here again??

This time wasn't real bad, heart rate only went up to 160. On Monday afternoon my nurse was in the room when all of a sudden my rate went down to 57 and stayed there..she looked at me and saw me jump a little. Are you ok she asked......I said no, I have a real heavy feeling all around my heart area. She wasted no time and called "Rapid Response" to my room. In an instant I had about 10 people in my room all over me. They hooked up a EKG machine and put "paddle patches" on both sides of me chest. They looked at the results and did a few more things and said he'll be ok now. It scared the crap outa me for sure.

I feel pretty good now that they took 2 meds away and changed 2 others. I don't have any side effects so far..........we'll see how it goes.
__________________
Today, is the tomorrow you worried about yesterday..enjoy it !!!

www.chevelleclubofmichigan.com
Reply With Quote
  #19  
Old 05-13-2017, 06:09 AM
FlintTony FlintTony is offline
Senior Member
 
Join Date: Dec 2009
Posts: 1,373
Default

Have they done a nuclear stress test on you Ken? Good luck!
Reply With Quote
  #20  
Old 05-13-2017, 08:00 AM
Hank70SS's Avatar
Hank70SS Hank70SS is offline
Moderator
 
Join Date: Dec 2009
Location: Brighton, MI
Posts: 4,366
Default

Wow Ken, hope they get things figured out. That has to be pretty scary.
__________________
Hank

70 Chevelle SS396(454), M20, 3.73
My Chevelle
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 12:35 AM.



Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Audiokarma.org